| Model Number |
H74939171071070 |
| Medical Device Problem Codes |
Material Rupture (1546); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the severely calcified common iliac artery.A 7.0 x 100, 75cm mustang balloon catheter was advanced for dilation.However, during the third inflation at 12 atmospheres for 1 minute, the balloon ruptured.The device was removed and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
Updated e1: initial reporter first name.Updated e1: initial reporter email.D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description